# SDR SWAA2022101258907

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 19,322 hours, 9,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR FWD EXIT LOCATOR SIGN; LEFT OVERDOOR EXIT SIGN; COCKPIT DOME LIGHT; AND LEFT FWD ESCAPE SLIDE INOP. / [01] REPLACXED BATTERY PACK AND CHARGER M1675 IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; OPS CHECKED GOOD.
